Топологічна еквівалентність функцій з класу F(D²)

We construct the combinatorial invariant of functions from a F(D²) class. Necessary and sufficient condition for a topological equivalence of such functions is obtained in terms of their invariants.

Gespeichert in:
Bibliographische Detailangaben
Datum:2006
1. Verfasser: Юрчук, І.А.
Format: Artikel
Sprache:Ukrainian
Veröffentlicht: Інститут математики НАН України 2006
Schlagworte:
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/6276
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Топологічна еквівалентність функцій з класу F(D²) / І.А. Юрчук // Збірник праць Інституту математики НАН України. — 2006. — Т. 3, № 3. — С. 474-486. — Бібліогр.: 19 назв. — укр.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Ähnliche Einträge